# SDR SIMA200330101

- Difficulty date: October 17, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Caibn
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BURNING INSULATION ODOR IN FLIGHT.  AIRCRAFT WAS DIVERTED TO LIT AND LANDED WITH NO OTHER INCIDENT REPORTED.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  BLEED SYSTEM WAS INSPECTED AND AN OPERATIONAL CHECK WAS COMPLIED WITH.  NO ODOR WAS NOTED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
